# SDR VNAA2017040900010

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 30,678 hours, 30,713 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED RIGHT ENGINE OIL PRESSURE WARNING. REMOVED AND REPLACED THE ACCESSORY DRIVE GEARBOX’S CARBON SEAL ASSEMBLIES.
